# SDR SIMA950731

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89MQ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Swivel
- Part number: L38710SA
- Condition: Cracked
- Location: Rt Mlg Dnlock
- Stage of operation: CL
- Nature of condition: O, J, K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTICED HYDRAULIC PUMP GRINDING AND RT MAIN GEAR NEVER UNLOCKED.  HYDRAULIC SYSTEM PRESSURE WENT TO ZERO, SO CREW PERFORMED AN EMERGENCY EXTENSION OF LT MAIN AND NOSE GEARS.  THE CREW RETURNED TO CID AND LANDED WITHOUT INCIDENT.  AFTER INSPECTION OF THE RT WHEELWELL, MAINTENANCE FOUND RT DOWNLOCK SWIVEL CRACKED.  (X)
